Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | F | Z
Number of items: 3.

C

Christodoulidi, Helen, Hone, Andrew N.W., Kouloukas, Theodoros E. (2019) A new class of integrable Lotka–Volterra systems. Journal of Computational Dynamics, 6 (2). pp. 223-237. ISSN 2158-2491. (doi:10.3934/jcd.2019011) (KAR id:75267)
[img]
Preview

F

Frasca-Caccia, Gianluca, Hydon, Peter E. (2019) Locally conservative finite difference schemes for the Modified KdV equation. Journal of Computational Dynamics, 6 (2). pp. 307-323. ISSN 2158-2491. E-ISSN 2158-2505. (doi:10.3934/jcd.2019015) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:76694)
[img]

Z

Zadra, Michele, Mansfield, Elizabeth L. (2019) Using Lie group integrators to solve two and higher dimensional variational problems with symmetry. Journal of Computational Dynamics, 6 (2). pp. 485-511. ISSN 2158-2491. (doi:10.3934/jcd.2019025) (KAR id:73255)
[img] [img]
Preview

This list was generated on Thu Jul 9 23:28:52 2020 BST.